| Catalog Number |
6100003000 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices are pending evaluation.Evaluation results findings (components/results), 2 devices: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 2 malfunction event(s), where it was reported the device experienced unintended cot lowering or cot dropping to lowest position (no cot tip).No adverse consequence or clinically relevant delay in treatment was reported.
Event or Problem Description
This report now summarizes 1 malfunction event(s), instead of 2.
Additional Manufacturer Narrative
1 device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results) 1 device: chassis/frame/mechanical problem identified.1 device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.